# SDR 2002F01119

- Difficulty date: June 14, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Obstructed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POS - FLT 8109 - ON APPROACH INTO POS, THE NOSE LANDING GEAR WOULD NOT FULLY EXTEND THROUGH NORMAL MEANS.  ALTERNATE EXTENSION PROCEDURES WERE USED.  FOREIGN MATTER INTERFERED WITH THE CORRECT OPERATION OF THE SYSTEM.  CLEANED AND LUBRICATED THE NOSE LANDING GEAR LINKAGES, AND DOOR MECHANISMS, OPERATIONALLY TESTED OK AND RETURNED TO SERVICE.  (M)
